Temodar Forums

Recently active Temodar forums and community discussion threads. Post your question or story about Temodar and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.



Page of 1     New Thread    RSS Feed
low white blood cell count for 3 months

After using Temodar for 6 weeks (for brain tumour) my sons white blood cell, platelet count dropped dramatically. For 2 months in 0,03 range. Started picking up the last month. Reaching 0.69 at highest. Been in hospital 3 months now. Did a bonemarrow biopsy 1 month ago. After the 2 months a bonemarrow biopsy was done and shown 5% activity. But after the biopsy the dr said he convinced the bonemarrow showing more activity. It's been going up so slowly every week. We keep a chart. We not keen for a bonemarrow transplant now as he has been very sick with infection twice. Want to give him all the chance to see if he can recover by himself. Are there patients that share the same story?

Updated
Temodar with nasty tasting gal in my throat and nausea questions

So I used to blame the Prilosec I switched to instead of pepcid. This may be part of the problem. I started my 5 days on 3. Weeks off regime on Monday for chemo and switched to Prilosec at this time too. Had the same issue but it was more like in my throat and mouth. I now take 350 mg instead of 90mg. Of temodar. Also I don't know if this was the proton radiation but my eyes are failing me. Get blurry on and off. Also what can I expect for nausea During the week and the days after, how long it takes for the side effects to wear off, I know everyone isn't the same, just need some input. ## @Alex, Not to get off topic or anything, but have you tried any sort of natural alternatives to chemo and radiation therapy? It's been known for a while now that cancer can be and has been ...

Updated


Discuss Temodar

No registration needed.
Simply fill out the form below.

Discuss: Temodar

 *
What are the main keywords of your topic?


 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




5) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 February 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA